# SDR DXTA200500923

- Difficulty date: August 24, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N960QS
- Make and model: Cessna 750
- Aircraft serial: 7500160
- Aircraft time: 3,869 hours, 2,337 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 400, A VERY STRONG ACRID BURNING ODOR WAS DETECTED BY CREW AND PAX.  PRECAUTIONARY LANDING MADE.  STRONG ODOR ON GROUND WAS AROUND BAGGAGE AND HELL HOLE AREA.  NO VISABLE SMOKE.
